# SDR CA990129019

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Engine: Garrtt TFE7313
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: E, W
- Precautionary procedure: O

## Discrepancy

(CAN) ACCESS DOOR OPENED IN-FLIGHT.  VIBRATION NOTED IN CRUISE.  FURTHER INVESTIGATION FOUND THAT THE NUMBER OF FASTENERS AND THE SAFETY IS INADQUATE.  THE FASTENERS WERE REMOVED FROM THE DOOR AND INSTALLED IN THE RECEPTACLES AND THE FIT WAS OK.  ONCE THE FASTENERS WERE INSTALLED IN THE DOOR, THE SAFETY WAS UNSATISFACTORY.  INVESTIGATOR SUSPECTS THAT THE FASTENERS ARE TOO SHORT.  IN ADDITION, HE NOTES THAT IF THE FORWARD EDGE CAMLOC WERE TO FAIL OR BE IMPROPERLY ATTACHED, THERE WOULD BE A LENGTH OF 21 INCHES ON THE FORWARD EDGE IN THE AIRFLOW NOT SAFTIED.
